# SDR DHL2005784002

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL QUANTITY ENGINE 32 4.25 DECREASED TO 1.25 INFLIGHT PERFORMED ABNORMAL PROC.  INSPECTED 32 ENG OIL QTY FOUND OIL CAP LOOSE RESECURED.  SERVICED 32 ENG TO FULL.  RESECURED OIL CAP REF M/M 12-15-1.
